# SDR SWAA982895

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B04NN0214T
- Condition: Failed
- Location: Nlg Uplock Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NOSE GEAR SHOWED UNSAFE INDICATION AFTER TAKEOFF.  ALL DOWN AND LOCKED INDICATIONS WERE NORMAL FOR LANDING.  NOSE GEAR WAS VISUALLY CONFIRMED NOT FULLY RETRACTED AFTER TAKEOFF.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED, FOUND BROKEN HYD LINE TO NLG UPLOCK ACTUATOR.  REPLACED 2 UPLOCK ACTUATOR FLEXIBLE HYD LINE PER BOEING MM.  PERFORMED FULL PRESSURE GEAR HANDLE UP LEAK AND OPS CHECK PER BOEING MM.  LEAK CHECK GOOD.
